MathSciNet Relay Station
MathSciNet bibliographic data
MR414490 (54 #2591) 10D15 (10H10)
Hejhal, Dennis A. The Selberg trace formula and the Riemann zeta function. Duke Math. J. 43 (1976), no. 3, 441–482.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement